American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 243 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Annegret Paul. Howe correspondence for real unitary groups II. Proc. Amer. Math. Soc. 128 (2000) 3129-3136. MR 1664375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[123] J. Sengupta. An analogue of Hardy's theorem for semi-simple Lie groups. Proc. Amer. Math. Soc. 128 (2000) 2493-2499. MR 1654100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] J. Matthew Douglass. The adjoint representation of a reductive group and hyperplane arrangements. Represent. Theory 3 (1999) 444-456. MR 1722107.
Abstract, references, and article information   
View Article: PDF

[125] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Derek Gordon. Quaternionic discrete series. Represent. Theory 3 (1999) 32-57. MR 1694200.
Abstract, references, and article information   
View Article: PDF

[127] Joachim Hilgert and Karl-Hermann Neeb. Positive definite spherical functions on Olshanskii domains . Trans. Amer. Math. Soc. 352 (2000) 1345-1380. MR 1473443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Jen-Tseh Chang. Large components of principal series and characteristic cycles. Proc. Amer. Math. Soc. 127 (1999) 3367-3373. MR 1605932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Jeffrey T. Sheats. A symplectic jeu de taquin bijection between the tableaux of King and of De Concini. Trans. Amer. Math. Soc. 351 (1999) 3569-3607. MR 1466956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Allen Knutson and Terence Tao. The honeycomb model of $GL_n(\mathbb C)$ tensor products I: Proof of the saturation conjecture. J. Amer. Math. Soc. 12 (1999) 1055-1090. MR 1671451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Jen-Tseh Chang and James W. Cogdell. $\mathfrak n$-homology of generic representations for $GL(N)$. Proc. Amer. Math. Soc. 127 (1999) 1251-1256. MR 1473658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Sergey Fomin and Andrei Zelevinsky. Double Bruhat cells and total positivity. J. Amer. Math. Soc. 12 (1999) 335-380. MR 1652878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] Jing-Song Huang and Chen-Bo Zhu. Weyl's construction and tensor power decomposition for $G_2$. Proc. Amer. Math. Soc. 127 (1999) 925-934. MR 1469412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Dan Barbasch and Mladen Bozicevic. The associated variety of an induced representation. Proc. Amer. Math. Soc. 127 (1999) 279-288. MR 1458862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Alfredo O. Brega. On the unitary dual of $Spin(2n,\mathbb C)$. Trans. Amer. Math. Soc. 351 (1999) 403-415. MR 1473432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Mikhail Grinberg. A generalization of Springer theory using nearby cycles. Represent. Theory 2 (1998) 410-431. MR 1657203.
Abstract, references, and article information   
View Article: PDF

[138] Anthony H. Dooley and Genkai Zhang. Algebras of invariant functions on the Shilov boundaries of Siegel domains. Proc. Amer. Math. Soc. 126 (1998) 3693-3699. MR 1625733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Soo Teck Lee and Chen-bo Zhu. Degenerate principal series and local theta correspondence. Trans. Amer. Math. Soc. 350 (1998) 5017-5046. MR 1443883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Chen-bo Zhu. A result on the Gelfand-Kirillov dimension of representations of classical groups. Proc. Amer. Math. Soc. 126 (1998) 3125-3130. MR 1452837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Robert W. Donley Jr.. Intertwining operators into cohomology representations for semisimple Lie groups II. Represent. Theory 2 (1998) 278-297. MR 1628039.
Abstract, references, and article information   
View Article: PDF

[143] Jeffrey Adams, Jing-Song Huang and David A. Vogan Jr.. Functions on the model orbit in $E_8$. Represent. Theory 2 (1998) 224-263. MR 1628031.
Abstract, references, and article information   
View Article: PDF

[144] Toby N. Bailey and Edward G. Dunne. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 1245-1252. MR 1443811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] An Yang. Poisson transforms on vector bundles. Trans. Amer. Math. Soc. 350 (1998) 857-887. MR 1370656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Atsuko Yamamoto. Orbits in the flag variety and images of the moment map for classical groups I. Represent. Theory 1 (1997) 329-404. MR 1479152.
Abstract, references, and article information   
View Article: PDF

[147] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Anthony H. Dooley and Genkai Zhang. Generalized principal series representations of $SL(1+n,\mathbb{C})$. Proc. Amer. Math. Soc. 125 (1997) 2779-2787. MR 1396975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Chen-bo Zhu and Jing-Song Huang. On certain small representations of indefinite orthogonal groups. Represent. Theory 1 (1997) 190-206. MR 1457244.
Abstract, references, and article information   
View Article: PDF

[150] Eric Sommers and Peter Trapa. The adjoint representation in rings of functions. Represent. Theory 1 (1997) 182-189. MR 1457243.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 243 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia